cover image

Pseudo-riemannian symmetric spaces / M. Cahen and M. Parker.

; Parker, M. (Monique), 1939- author
Providence, R.I. : American Mathematical Society, 1980.
ISBN 0821822292, 9780821822296

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
no.1-no.319,
no.327-no.400,
no.577-no.640,
[+] Show
no.734
no.223-229 bound togetherFor additional holdings search under individual Author/Title for items in this series.
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
Gelman stacks
QA3 .A57 no.223-229 (show me on map) Available Request
American
LIB stacks
Nos. 226-229 bound together
LIB stacks
QA3 .A57 no. 226-229 no.226-229 Available Request
Other Authors Parker, M. 1939-
Subjects Hermitian structures.
Holonomy groups.
Lie algebras.
Lie-Algebra.
Pseudo-Riemannscher Raum.
Representatie (wiskunde)
Representations of algebras.
Symmetric spaces.
Symmetrische ruimten.
Symmetrischer Raum.
Series Memoirs of the American Mathematical Society ; no. 229.
Description iv, 108 pages ; 26 cm.
Copyright Date 1980.
Notes "Volume 24, number 229 (end of volume)."
Includes bibliographical references (pages 107-108).
Network Numbers (OCoLC)5894191
(OCoLC)ocm05894191
WorldCat Search OCLC WorldCat
WorldCat Identities Cahen, M. 1935-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks